MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W IV CATHETER WITH WINGS 20GA 1.16IN (1.1 X 30 MM); INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE-W IV CATHETER WITH WINGS 20GA 1.16IN (1.1 X 30 MM); INTRAVASCULAR CATHETER
Catalog Number 381334
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the needle of the insyte-w winged pnk 20ga x 1.16in pierced the catheter during use.The following information was provided by the initial reporter: verbatim: the catheter is damaged by the needle.The tubing that is pierced with the needle before use.The tubing that bends in the patient's vein during the examination causing undesirable pressure limits when using injection pumps.
 
Additional Manufacturer Narrative
This complaint was completed using the incorrect reportability rationale and is no longer reportable.Because the defect was noted prior to use rendering the device unusable, it is not considered a reportable event.This complaint should therefore be disregarded.The following information has been corrected: b.5.Describe event or problem: it was reported that the needle of the insyte-w winged pnk 20ga x 1.16in pierced the catheter prior to use.The following information was provided by the initial reporter: verbatim: the catheter is damaged by the needle.The tubing that is pierced with the needle before use.The tubing that bends in the patient's vein during the examination causing undesirable pressure limits when using injection pumps.
 
Event or Problem Description
It was reported that the needle of the insyte-w winged pnk 20ga x 1.16in pierced the catheter prior to use.The following information was provided by the initial reporter: verbatim: the catheter is damaged by the needle.The tubing that is pierced with the needle before use.The tubing that bends in the patient's vein during the examination causing undesirable pressure limits when using injection pumps.

Brand Name
BD INSYTE-W IV CATHETER WITH WINGS 20GA 1.16IN (1.1 X 30 MM)
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9644554
Report Number8041187-2020-00027
Device Sequence Number11386550
Product Code FOZ
UDI-Device Identifier00382903813346
UDI-Public00382903813346
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number381334
Device Lot Number9279954
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;